Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 9, Number 1

All articles in this issue are freely accessible.

Certain periodic orbits of $k$ finite bodies revolving about a relatively large central mass
Frank Loxley Griffin.
Trans. Amer. Math. Soc. 9 (1908), 1-33
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500799
Further note on Maclaurin’s spheroid
George Howard Darwin.
Trans. Amer. Math. Soc. 9 (1908), 34-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500800
Potential functions on the boundary of their regions of definition
O. D. Kellogg.
Trans. Amer. Math. Soc. 9 (1908), 39-50
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500801
Double distributions and the Dirichlet problem
O. D. Kellogg.
Trans. Amer. Math. Soc. 9 (1908), 51-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500802
Groups defined by the orders of two generators and the order of their commutator
G. A. Miller.
Trans. Amer. Math. Soc. 9 (1908), 67-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500803
Projective differential geometry of curved surfaces. II
E. J. Wilczynski.
Trans. Amer. Math. Soc. 9 (1908), 79-120
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500804